# SDR UALA2008112006595

- Difficulty date: October 26, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,073 hours, 11,083 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RT OVERWING SLIDE DEPLOYMENT, FOUND FWD RT OVERWING EXIT DOOR AUTO ARM AND AUTO FIRE SWITCHES NOT IN THE FULLY DOWN POSITION.
